Sinus 77 Tablet
- Manufacturer : Dales Pharmaceuticals Ltd.
- Composition : Caffeine 30mg, Chlorpheniramine 2mg, Paracetamol 500mg, Phenylephrine mg
- Generally Prescribed For : Migraine
- Estimated Price : ₹29.00 For 10 Tablets Strip
BUY FROM THESE SELLERS
Uses of Sinus 77 TabletSinus 77 Tablet is used for the treatment or prevention of the following disease(s):
Side effects of Sinus 77 TabletThe most common side effects of Sinus 77 Tablet are - Nervousness , Dizziness, Abnormal Dreams, Sleepiness, Increased heart rate, Restlessness
These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.
Precautions while using Sinus 77 TabletDo not use Sinus 77 Tablet if you are allergic to - Caffeine, Chlorpheniramine, Paracetamol, Phenylephrine
If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Sinus 77 Tablet.
If you are allergic to any medicine or food, consult your doctor before using this medicine.
Use this medicine under the supervision of your doctor.
To avoid an adverse reaction, consult your doctor if you are already taking other medicines.
How Sinus 77 Tablet worksSinus 77 Tablet contains - Caffeine, Chlorpheniramine, Paracetamol, Phenylephrine
Caffeine increases energy metabolism throughout the brain but decreases at the same time cerebral blood flow, inducing a relative brain hypoperfusion.
Chlorpheniramine is used to treat runny nose, sneezing, itching, and watery eyes caused by allergies, the common cold, or the flu.
Paracetamol thought to produce analgesia by inhibiting prostaglandin and other substances that sensitize pain receptors. Drug may relieve fever through central action in the hypothalamic heat-regulating center.
Dosage of Sinus 77 TabletThe dosage of Sinus 77 Tablet depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.
Please use this medicine as prescribed by your doctor.
Overdose of Sinus 77 TabletIf you forget to take a dose of Sinus 77 Tablet, do not take two doses at the same time, there is a risk of overdose.
If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.
Precautions & Warnings